Should my mum choose weight gain or headaches? No other option!

I am asking this question on behalf of my mum.

She has always had headaches, if she doesn't drink enough, eat enough, gets too warm, is around fumes, during a period, she gets a headache! It is awful, she has one right now! I feel so sorry for her because they are so easy to get and take ages to go away.

Since I have been on the pill myself, with so many benefits, my mum decided to try it too because she noticed that she got headaches during a period.

She has been on the pill for a couple of months and hardly any headaches!!! It has been wonderful! However, she has been trying to loose weight and has noticed that she cannot loose it although she has been doing the right things-eating healthy, exercising.

When we found out that the pill caused weight gain, she went off it. My mum is very paranoid about her weight. Now she has a horrible headache only two days since she came off the pill.

Should she go on the pill and gain weight? Or should she stop the pill and have headaches? She is very worried about this. Please help? Suggestions welcome :-D

2 Replies

oldestnewest
  • She wants to know if the weight stabilizes and you return to normal after a time? Will she return to her normal weight after a while?

  • Imin the same predicament. Two cerelles a day is fthe only thing that stopsmy bleeding but the weight gain is really getting me down

You may also like...